Alert archive / Massachusetts / Red Flag Warnings in 2010
Red Flag Warning 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this red flag warning at Apr 7, 2010, 4:11 AM EDT for 10 counties in Massachusetts; Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 7, 2010, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2010, 4:11 AM EDT (08:11 UTC)
- In effect from
- Apr 7, 2010, 11:00 AM EDT
- Expired
- Apr 7, 2010, 6:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 54 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 8.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 400 m²/s²
- 0-3 km storm-relative helicity
- 528 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908 WWUS81 KBOX 070811 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 411 AM EDT WED APR 7 2010 CTZ002>004-MAZ002>019-026-RIZ001-002-071615- /O.UPG.KBOX.FW.A.0001.100407T1500Z-100407T2200Z/ /O.NEW.KBOX.FW.W.0001.100407T1500Z-100407T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 411 AM EDT WED APR 7 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS WARNING IS FOR MUCH OF MASSACHUSETTS...NORTHERN CONNECTICUT...AND NORTHWEST RHODE ISLAND. THERE WILL BE AN ENHANCED RISK OF FIRE SPREAD ACROSS THE WARNING AREA LATE THIS MORNING AND AFTERNOON. SOUTHWEST WINDS ARE EXPECTED TO INCREASE WITH FREQUENT GUSTS AROUND 25 MPH. IN ADDITION...MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO BETWEEN 25 AND 30 PERCENT AS TEMPERATURES RISE INTO THE MID 80S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
990 WWUS81 KBOX 071621 RFWBOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1221 PM EDT WED APR 7 2010 CTZ002>004-MAZ002>019-026-RIZ001-002-072200- /O.CON.KBOX.FW.W.0001.000000T0000Z-100407T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 1221 PM EDT WED APR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THIS WARNING IS FOR MUCH OF MASSACHUSETTS...NORTHERN CONNECTICUT...AND NORTHWEST RHODE ISLAND. THERE WILL BE AN ENHANCED RISK OF FIRE SPREAD ACROSS THE WARNING AREA THROUGH THIS AFTERNOON. SOUTHWEST WINDS ARE EXPECTED TO INCREASE WITH FREQUENT GUSTS AROUND 25 MPH. IN ADDITION...MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO BETWEEN 25 AND 30 PERCENT AS TEMPERATURES RISE INTO THE MID 80S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Apr 7, 4:04 AM EDT, 7 minutes earlier.
Area forecast discussion, Apr 7, 4:04 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
404 AM EDT WED APR 7 2010
.SYNOPSIS...
UNSEASONABLY WARM WEATHER WILL CONTINUE ACROSS SOUTHERN NEW ENGLAND
TODAY. A BACKDOOR FRONT WILL BRING EASTERLY WINDS AND MUCH COOLER
TEMPERATURES TO COASTAL LOCATIONS THURSDAY. A COLD FRONT WILL BRING
SHOWERS AND POSSIBLY A THUNDERSTORM THURSDAY NIGHT INTO FRIDAY. MUCH
COOLER BUT SEASONABLE CONDITIONS MOVE INTO NEW ENGLAND BEHIND THE
FRONT FOR THE WEEKEND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SUMMER-LIKE WEATHER WILL BE THE MAIN WEATHER STORY ACROSS SOUTHERN
NEW ENGLAND TODAY AS ANOMALOUSLY WARM COLUMN TEMPERATURES GLIDE
OVERHEAD IN ASSOCIATED WITH STRONG RIDGING TO OUR SOUTH. DOWNSLOPING
WINDS ALONG WITH RELATIVELY DRY LOW LEVELS WILL ALLOW FOR MAXES IN
THE MID TO UPPER 80S TODAY IN THE CT VALLEY AND LOCATIONS ON THE
COASTAL PLAIN THAT ARE NOT SOUTH-FACING. A FEW LOCATIONS COULD TOUCH
90 DEGREES IF EVERYTHING BREAKS RIGHT. SEE THE LIST OF DAILY
TEMPERATURE RECORDS IN THE CLIMATE SECTION BELOW. WE/LL HAVE NEAR-
RECORD BREAKING HIGHS TODAY.
ANY EARLY MORNING FOG AND STRATUS WILL BURN OFF QUITE QUICKLY AFTER
SUNRISE. THEREAFTER...MOSTLY SUNNY SKIES ARE EXPECTED...OUTSIDE OF A
FEW BRIEF PERIODS OF BKN CIRRUS.
ELEVATED MIXED LAYER IN PLACE TODAY ALONG WITH IT/S ASSOCIATED
CAPPING INVERSION WILL AID IN PREVENTING DEEP MOIST CONVECTION FROM
OCCURRING TODAY. IF IT WERE LATER IN THE WARM SEASON WHERE BOUNDARY
LAYER MOISTURE WOULD BE RICHER AND WE HAD A TRIGGERING MECHANISM...WE
WOULD POTENTIALLY BREAK THE CAP AND HAVE A SVR WX OUTBREAK THIS
EVENING. 700-500MB LAPSE RATES ON THE ORDER OF 8.5-9 C/KM WILL BE
PRESENT TODAY WHICH ARE VERY RARE AROUND THESE PARTS...BUT THE
COLUMN IS MUCH TOO DRY THIS GO AROUND. THEREFORE...THE ATMOSPHERE
WILL REMAIN CAPPED TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
SLIGHT CHANCE THAT A SHOWER OR ISOLD TSTM WILL OCCUR ACRS SRN NH
OVERNIGHT AS COLD FRONT DROPS SOUTH. HOWEVER...RELATIVELY DRY COLUMN
AND LITTLE UPPER SUPPORT WILL IN ALL LIKELIHOOD KEEP ANY RAINFALL TO
OUR NORTH.
BACKDOOR COLD FRONT WILL SAG SOUTHWARD TO NEAR NORTHEAST MASS
THURSDAY MORNING. THIS REMAINS A TRICKY FORECAST BECAUSE THE
POSITIONING OF THE FRONT WILL MEAN EVERYTHING AS FAR AS TEMPERATURES
GO. WE LIKED A COMBO OF THE NAM/RGEM/ECMWF WITH RESPECT TO THE
MOVEMENT OF THIS FRONT. USUALLY THESE MODELS ARE MORE RELIABLE WITH
FEATURES LIKE THIS DUE TO THE MODELS' FINER LOW LEVEL RESOLUTIONS. IT
LOOKS AS THOUGH THE FRONT WILL COOL TEMPS DOWN MARKEDLY ALONG THE
EASTERN MASS COAST AS WELL AS SRN NH AS THE MORNING PROGRESSES ON
THURS. WHERE THE FRONT HANGS UP AFTER THAT IS A FUZZY DICE ROLL AT
THIS POINT. THE NAM ITSELF MAY BE A BIT TOO AGGRESSIVE...BUT I COULD
SEE IT BEING RIGHT. AT THIS TIME...WE WILL FORECAST THE FRONT HANGING
UP SOMEWHERE IN THE VCNTY OF A MVY-PVD-ORE LINE THURSDAY AFTERNOON.
THIS MEANS LOCATIONS TO THE NORTHEAST OF THE BOUNDARY WILL SEE TEMPS
FALL QUITE MARKEDLY AFTER MORNING HIGH TEMPS. TO THE WEST OF THE
BOUNDARY WE EXPECT VERY WARM TEMPS AGAIN...WITH 80-85 QUITE POSSIBLE
OUT IN THE CT VALLEY.
THE COLUMN WILL BE TOO DRY TO TRIGGER ANY CONVECTION ALONG THE FRONT.
IT DOES APPEAR THAT THURS WILL BE DRY WITH PERHAPS SCT SHOWERS AND
EVEN A TSTM DEVELOPING TOWARD EVENING IN THE BERKS. BUT EVEN THEY
WILL PROBABLY REMAIN DRY.
MOSTLY SUNNY SKIES ARE EXPECTED THURSDAY ALTHOUGH WE WILL HAVE TO SEE
IF THE POST-FRONTAL LOW LEVEL AIRMASS MOISTENS ENOUGH TO BRING
STRATUS ACROSS EASTERN ZONES.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THU NIGHT-FRI...HIGH AMPLITUDE MID LEVEL TROF FROM GT LAKES TO TN
VALLEY LIFTS NE INTO NEW ENG WITH ASSOCD COLD FRONT MOVING EWD ACROSS
SNE DURING FRI. WE PREFER SLOWER TIMING OFFERED BY NAM/ECMWF GIVEN
AMPLITUDE OF UPSTREAM TROF WITH FROPA NOT REACHING COASTAL SECTIONS
UNTIL LATE FRI OR FRI EVENING.
DEEP MOISTURE AND GOOD LIFT ASSOCD WITH LOW LEVEL CONVERGENCE AND
RIGHT ENTRANCE REGION OF UPPER JET WILL BERING A PERIOD OF
WIDESPREAD SHOWERS TO SNE...WITH BULK OF RAINFALL REACHING W ZONES
LATE THU NIGHT THEN SPREADING EWD ACROSS REST OF THE REGION DURING
FRI. ISOLATED TSTMS ALSO POSSIBLE AS THERE IS MARGINAL ELEVATED
INSTABILITY. LINGERING SHOWERS POSSIBLE IN THE EAST FRI EVENING
WITH THE FRONT...THEN IT DRIES OUT LATER FRI NIGHT WITH PARTIAL
CLEARING.
SAT-TUE...MID LEVEL VORTEX SETS UP ACROSS MARITIMES DURING THIS
PERIOD WITH W/NW FLOW. THIS WILL BRING MORE SEASONABLE TEMPS FOR
APRIL BUT MOSTLY DRY CONDITIONS. GFS IS QUICKER THAN ECMWF MOVING
THIS VORTEX EWD BY EARLY NEXT WEEK WITH RIDGE BUILDING IN FROM THE
WEST. BUT THIS MAY BE TOO QUICK AND ECMWF HAS OMEGA BLOCK
DEVELOPING IN THE MIDWEST WITH MID LEVEL LOW MOVING SWD TO OFF THE
NEW ENG COAST. THIS WOULD RESULT IN NE FLOW AND MUCH COOLER TEMPS
THAN WHAT WE ARE FORECASTING FOR EASTERN NEW ENG EARLY NEXT WEEK.
CANT RULE OUT A FEW SHOWERS FROM TIME TO TIME AS SHORTWAVES ROTATE
AROUND VORTEX BUT MOST OF THE TIME IT SHOULD BE DRY.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
TODAY...HIGH CONFIDENCE IN VFR CONDITIONS AFTER SOME PATCHY EARLY
MORNING FOG AND STRATUS IN THE NORMALLY PRONE RIVER VALLEY LOCATIONS.
SMALL PATCH OF STRATUS ACROSS RI AND SE MASS WILL DISSIPATE SHORTLY
AFTER SUNRISE. NOT QUITE SURE IF IT GETS INTO BOS...BUT IF IT DOES IT
WOULD BE BRIEF AND BETWEEN 0830Z AND 1030Z WITH BKN003. NOT ENOUGH
CONFIDENCE TO PLACE IN ANY TAF AMENDMENTS AS OF 08Z.
TONIGHT...VFR.
THURSDAY...LOW CONFIDENCE FORECAST. WE COULD HAVE AREAS OF MVFR/IFR
STRATUS IN THE WAKE OF BACKDOOR FRONT AT MHT AND BOS AS WELL AS CAPE
AND ISLANDS. WE ARE PRETTY CONFIDENT THIS BACKDOOR FRONT WILL TURN
THE WINDS EASTERLY OR NORTHEASTERLY AT BOS AND MHT...HOWEVER WE ARE
NOT QUITE SURE IF THE LOW LEVELS WILL SATURATE ENOUGH TO SUPPORT
WIDESPREAD LOW CIGS MOVING IN FROM OFF THE OCEAN THURSDAY.
OUTLOOK...THURSDAY TONIGHT THROUGH SUNDAY....
THURSDAY NIGHT-FRIDAY...AREAS OF IFR/LIFR ST/FOG DEVELOPING THU
NIGHT INTO FRI MORNING...ESPECIALLY S COAST AS HIGHER DEWPOINT AIR
ADVECTS NWD OVER COOLER WATER. OTHERWISE...PERIOD OF MVFR OR IFR IN
SHOWERS AND ISOLATED THUNDER MOVING WEST TO EAST ACROSS THE REGION
LATE THU NIGHT INTO FRI. FROPA AND WIND SHIFT FRI AFTERNOON/EVENING
FOLLOWED BY CLEARING FRI NIGHT.
SATURDAY AND SUNDAY...VFR. MEDIUM CONFIDENCE.
&&
.MARINE...
TODAY...SCA SEAS ON THE SOUTHERN WATERS GRADUALLY BUILD IN THE
INCREASING SW FLOW. WIND GUSTS NEAR 25 KT MAINLY ON THE SOUTHERN
OUTER WATERS AND NEAR THE S COAST. COULD SEE SOME 25 KT GUSTS
NEARSHORE ON EASTERN MASS COAST TOO...BUT IT SEEMED TO MARGINAL FOR
SCA ATTM.
TONIGHT...WILL STILL SEE POSSIBLE 25 KT GUSTS EARLY ON THE SOUTHERN
WATERS...ALONG WITH SEAS REMAINING AT OR ABOVE 5 FEET.
THU...LOW CONFIDENCE FORECAST WHICH WILL DEPEND ON WHERE BACKDOOR
FRONT IS LOCATED. WE ARE LEANING TOWARD FURTHER SOUTH POSITION OF
THE FRONT WHICH COULD BRING A PERIOD OF NEAR SCA E/NE WINDS NORTHERN
WATERS WITH SW FLOW OVER SOUTHERN OUTER WATERS.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
THU NIGHT INTO FRI...WINDS WILL BECOME S/SW AHEAD OF THE COLD FRONT
WITH A PERIOD OF SCA WINDS POSSIBLE. WIND SHIFT TO W/NW FRI NIGHT.
WNA SEAS TOO HIGH WITH TYPICAL SW FLOW BIAS AND WE CUT BACK ABOUT 30
PERCENT. STILL HAVE SEAS OF 5-8 FEET FOR OPEN S COASTAL WATERS.
SAT-SUN...SCA W/NW WINDS PROBABLE...ESPECIALLY SAT.
&&
.FIRE WEATHER...
BASED ON OUR UPDATED FORECAST DATA...WILL BE CONVERTING THE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR MOST OF MASSACHUSETTS...N CT
AND PROVIDENCE COUNTY RI FROM LATE THIS MORNING INTO THIS EVENING.
WIND GUSTS OF AROUND 25 MPH AND RH VALUES BETWEEN 25 AND 35 PERCENT
LOOK LIKE A GOOD BET THIS AFTERNOON IN THE WARNING AREA.
&&
.HYDROLOGY...
THE LATEST GRAPHICAL FORECASTS CAN BE FOUND AT...
HTTP:/WEATHER.GOV/BOSTON...AND GO TO /RIVERS AND LAKES AHPS/
MINOR FLOODING CONTINUES ON A FEW MAINSTEM RIVERS ACROSS THE REGION
FROM LAST WEEKS RAIN EVENT. ALL RIVERS WILL CONTINUE TO SLOWLY
RECEDE TODAY AND TOMORROW.
PLEASE REFER TO THE LATEST FORECAST FOR THE RIVER NEAR YOU FOR MORE
DETAILS.
&&
.CLIMATE...
RECORD MAXIMUM TEMPERATURES FOR TODAY...
BOSTON MA 86 IN 1991
PROVIDENCE RI 86 IN 1991
WINDSOR LOCKS CT 90 IN 1991
WORCESTER MA 84 IN 1929
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR CTZ002>004.
MA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR MAZ002>019-026.
NH...NONE.
RI...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR RIZ001-002.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 2 PM EDT
THURSDAY FOR ANZ235.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 2 PM EDT
THURSDAY FOR ANZ254>256.
&&
SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...KJC
AVIATION...KJC/EKSTER
MARINE...KJC/EKSTERHazardous weather outlook, Apr 7, 4:07 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 407 AM EDT WED APR 7 2010 MAZ020>024-NHZ011-012-015-RIZ003>008-080815- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 407 AM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ002>019-026-RIZ001-002-080815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- 407 AM EDT WED APR 7 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS LATE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-080815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 407 AM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 6, 10:12 PM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1012 PM EDT TUE APR 6 2010 NHZ012-015-070245- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 1012 PM EDT TUE APR 6 2010 AT 1008 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH SMALL HAIL OVER HILLSBOROUGH...OR ABOUT 7 MILES SOUTHWEST OF HENNIKER...MOVING SOUTHEAST AT 60 MPH. THIS STORM MAY PRODUCE PEA SIZE HAIL...BRIEF HEAVY RAIN...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. * SOME LOCATIONS AFFECTED INCLUDE...WEARE...FRANCESTOWN...NEW BOSTON...GOFFSTOWN...BEDFORD AND MANCHESTER. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. EKSTER
Nearby
Red Flag Warnings in Massachusetts, 2010Red Flag Warnings in Connecticut, 2010Red Flag Warnings in Rhode Island, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.